|Hep C and hydroxurea
Jun 1, 2001
I recently read that hydroxurea can damage liver, being hiv+ (and hep c)I have been taking that medicine for 11 months now. Do you think I should stop? and try other options?
Response from Dr. Dieterich
hep c patient,new treatment
HIV consentrations in body fluids
- Runny Nose Could I Have Acute HIV Infection
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- A List Of All The Names Of Medicines For Std
- How Do I Speed Up Recovery Of Genital Herpes?
- Is Dry Patches On My Penis A Sign Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.